# SDR DALA2021122908145

- Difficulty date: December 28, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN FLOORBEAM -Y1732 FRAME 20 STR 23RH HAS CORROSION JF040. REMOVED CORROSION ON FWD MAIN CABIN FLOORBEAM WEB AT -Y1732 FRAME 20 STR 23 IAW A320 SRM 51-74-00, EVALUATED AREA ORGINAL THICKNESS 0.063" REMAINING THICKNESS 0.020" 2.0" X 1.5" AREA, FOUND TO BE OUT OF LIMITS IAW A320 SRM 53-11-12, REMOVED DAMAGED FLOOR BEAM WEB AND REPLACED WITH NEW FLOOR BEAM WEB P/N D5311278520301 PO# F$2109925 IAW A320 SRM 51-42-11. (LP# 2067551)
